# SDR ASAA1057608

- Difficulty date: March 25, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 11,583 hours, 3,407 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUEL BOOST PUMP LOW PRESSURE LIGHT WILL NOT ILLUMINATE WITH BOOST PUMP SWITCH OFF.  COULD NOT DUPLICATE PROBLEM ON LEFT AFT FUEL BOOST PUMP LOW PRESSURE LIGHT.  REF TEST MM 28 22 00 730.
